Journal Article


in The Review of Economic Studies

Published on behalf of Review of Economic Studies Ltd

Volume 68, issue 3, pages 717-717
Published in print July 2001 | ISSN: 0034-6527
Published online July 2001 | e-ISSN: 1467-937X | DOI:

Show Summary Details


“Who Wants a Good Reputation?” by George J. Mailath and Larry Samuelson was originally published in Volume 68(2), Number 235, pp. 415–441. Due to some significant printing errors in the Appendix, we have decided to reprint the paper in its entirety. It follows this erratum with its original page numbers.

Journal Article.  0 words. 

Subjects: Economics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.